Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 201, NWS Shreveport, LA

June 18, 2015Bowie County, Cass County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 18, 2015, 3:34 PM CDT for Bowie County, Cass County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 3:34 PM CDT (20:34 UTC)
Expired
Jun 18, 2015, 4:02 PM CDT
In force
28 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.6 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
145 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

163 
WUUS54 KSHV 182034
SVRSHV
TXC037-067-182115-
/O.NEW.KSHV.SV.W.0201.150618T2034Z-150618T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 PM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CASS COUNTY IN NORTHEASTERN TEXAS...
  SOUTHEASTERN BOWIE COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 415 PM CDT

* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAUD...OR 13
  MILES NORTHWEST OF ATLANTA...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TEXARKANA...QUEEN CITY...REDWATER...MAUD...DOUGLASSVILLE AND
  DOMINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3313 9438 3330 9445 3341 9405 3319 9405
TIME...MOT...LOC 2034Z 252DEG 29KT 3325 9433 

HAIL...<.75IN
WIND...60MPH
 
$$

VIII.
1 follow-up statement
322 
WWUS54 KSHV 182102
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CDT THU JUN 18 2015

TXC037-067-182112-
/O.CAN.KSHV.SV.W.0201.000000T0000Z-150618T2115Z/
CASS TX-BOWIE TX-
402 PM CDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN BOWIE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3313 9438 3330 9445 3341 9405 3319 9405
TIME...MOT...LOC 2059Z 252DEG 29KT 3332 9407 

$$

VIII.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 3:23 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 18, 3:23 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
323 PM CDT THU JUN 18 2015

.DISCUSSION...
CENTER OF THE REMNANTS OF T.D BILL...SHOWING SIGNS OF SLOWING DOWN
OVER EASTCENTRAL OK. THIS SLOWING COULD WARRANT AN EXTENSION OF
FLASH FLOOD WATCH...MAINLY FOR PORTIONS ALONG AND NORTH OF
INTERSTATE 30. BY 7 PM...TRENDS OF POSSIBLE CONVECTIVE INCREASE
ALONG SPIRAL BAND BELOW DRY SLOT SHOULD BECOME BETTER DEFINED AND
ALLOW EVE SHIFT TO DECIDE ON PROLONGED ISSUANCE OF FLOOD WATCH. AS
THIS LOW MOVES NORTH...A DIRTY UPPER RIDGE OVER SE STATES WILL
SHIFT WWD TO FILL THE VOID...INITIATING A RETROGRADE PATTERN
ACROSS THE SOUTHERN STATES. THE RIDGE...ALONG WITH COMPRESSIONAL
HTG COMMON WITH A RETREATING TROPICAL LOW...WILL ALLOW TEMPS TO
RISE BACK UP OVER 90 DEGREES...AND POSSIBLY TO MID 90S BY LATE IN
WKND. ASIDE FROM ADDING A SLIGHT CHANCE FOR SEA BREEZE TRW ACROSS
SOUTHERN PORTIONS OF AREA SAT AFTN...DUE TO STG SOUTH FLOW AS LOW
RETREATS...AREA SHOULD BE MOSTLY RAIN FREE AFTER DAYTIME HOURS
FRIDAY THRU MID WEEK...WHEN EASTERLY WAVE WILL ATTEMPT TO BREAK
DOWN IN UPPER RIDGE OVER AREA.VII/.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  75  90  75  92 /  40  20  10  10
MLU  75  90  74  93 /  30  30  10  10
DEQ  73  86  72  90 /  70  30  20  10
TXK  74  89  75  91 /  60  30  20  10
ELD  74  88  74  93 /  40  30  20  10
TYR  74  91  74  90 /  40  10  10  10
GGG  75  90  74  91 /  40  20  10  10
LFK  75  93  74  91 /  30  10  10  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059>061-070>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059-060-070.

LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ077.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138.

&&
Hazardous weather outlook, Jun 18, 11:44 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1144 AM CDT THU JUN 18 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191645-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1144 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND A FEW THUNDERSTORMS...ARE
EXPECTED TO CONTINUE THIS AFTERNOON WITH HEATING. THIS TROPICAL
AIR IS VERY MOIST WITH HEAVY RAINFALL AND POSSIBLE FLASH FLOODING
DUE TO ONGOING AREAS HIGH WATER...RESULTING FROM HEAVY RAINS LATE
LAST NIGHT AND THIS MORNING. IN ADDITION...A FEW CLUSTERS OF
ORGANISED THUNDERSTORM COULD DEVELOP...POSSIBLY PRODUCING DAMAGING
WINDS AND WEAK TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE CHANCE FOR SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY IN THE WAKE OF BILL. THEN ONLY ISOLATED...MAINLY LATE DAY
ACTIVITY...COULD BE POSSIBLE DUE TO THE HEAT AND HUMIDITY. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON...MAINLY
FOR POSSIBLE CONTINUED FLASH FLOODING.

VII

In the hours before

Special weather statement, Jun 18, 2:44 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
244 PM CDT THU JUN 18 2015

ARZ059-060-070-TXZ097-112-182030-
MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-CASS TX-BOWIE TX-
244 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER...SOUTHEASTERN
LITTLE RIVER...SOUTHWESTERN HEMPSTEAD...NORTH CENTRAL CASS AND
SOUTHEASTERN BOWIE COUNTIES UNTIL 330 PM CDT...

AT 244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
REDWATER...OR 10 MILES SOUTHWEST OF WAKE VILLAGE...MOVING NORTHEAST
AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...NASH...REDWATER...MAUD...RED LICK...
FULTON...MANDEVILLE...GENOA...LEARY...MCNAB...HOMAN AND HERVEY.

LAT...LON 3369 9384 3348 9370 3348 9372 3345 9372
      3344 9371 3344 9374 3343 9374 3322 9429
      3337 9439
TIME...MOT...LOC 1944Z 240DEG 31KT 3334 9427

VIII.
Special weather statement, Jun 18, 2:45 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
245 PM CDT THU JUN 18 2015

ARZ070-TXZ097-112-182030-
MILLER AR-CASS TX-BOWIE TX-
245 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MILLER...
NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 330 PM CDT...

AT 245 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF LINDEN...OR 11 MILES WEST OF ATLANTA...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...ATLANTA...LINDEN...QUEEN CITY...FOUKE...BLOOMBURG...
DOUGLASSVILLE...DOMINO...FERGUSON...PLEASANT HILL AND RED HILL.

LAT...LON 3300 9439 3317 9449 3344 9397 3320 9382
TIME...MOT...LOC 1945Z 243DEG 27KT 3312 9437

VIII.
Special weather statement, Jun 18, 2:52 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
252 PM CDT THU JUN 18 2015

ARZ051-059>061-070-182030-
NEVADA AR-HOWARD AR-MILLER AR-HEMPSTEAD AR-LITTLE RIVER AR-
252 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MILLER...
SOUTHEASTERN LITTLE RIVER...SOUTHEASTERN HOWARD...WEST CENTRAL NEVADA
AND CENTRAL HEMPSTEAD COUNTIES UNTIL 330 PM CDT...

AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OGDEN...OR 10 MILES EAST OF ASHDOWN...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOPE...EMMET...BLEVINS...PERRYTOWN...FULTON...WASHINGTON...
SARATOGA...MCCASKILL...OZAN...MCNAB...OAKHAVEN...BRIGHT STAR...
MILLWOOD AND RED BLUFF.

LAT...LON 3371 9341 3352 9398 3369 9408 3396 9356
TIME...MOT...LOC 1951Z 243DEG 27KT 3364 9395

VIII.
Special weather statement, Jun 18, 2:59 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
259 PM CDT THU JUN 18 2015

ARZ051-059>061-182045-
NEVADA AR-HOWARD AR-HEMPSTEAD AR-LITTLE RIVER AR-
259 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LITTLE RIVER...
SOUTHEASTERN HOWARD...NORTHWESTERN NEVADA AND CENTRAL HEMPSTEAD
COUNTIES UNTIL 345 PM CDT...

AT 259 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
SARATOGA...OR 12 MILES SOUTH OF MINERAL SPRINGS...MOVING NORTHEAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HOPE...PRESCOTT...EMMET...BLEVINS...PERRYTOWN...FULTON...
WASHINGTON...SARATOGA...MCCASKILL...OZAN...MCNAB...OAKHAVEN...BRIGHT
STAR AND BOUGHTON.

LAT...LON 3395 9342 3396 9338 3390 9330 3384 9329
      3382 9321 3360 9384 3361 9386 3359 9387
      3359 9389 3358 9390 3374 9400 3375 9396
      3376 9396 3396 9357 3394 9351 3396 9347
TIME...MOT...LOC 1959Z 242DEG 27KT 3370 9387

VIII.
Special weather statement, Jun 18, 3:00 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
300 PM CDT THU JUN 18 2015

ARZ060-182045-
HEMPSTEAD AR-
300 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEMPSTEAD COUNTY
UNTIL 345 PM CDT...

AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLEVINS...OR 9 MILES SOUTHEAST OF MURFREESBORO...MOVING NORTHEAST AT
50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MCCASKILL.

LAT...LON 3398 9368 3398 9365 3396 9362 3396 9359
      3395 9355 3395 9353 3394 9352 3389 9365
      3399 9371
TIME...MOT...LOC 2000Z 239DEG 43KT 3396 9358

VIII.
Special weather statement, Jun 18, 3:25 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT THU JUN 18 2015

ARZ070-TXZ097-112-182115-
MILLER AR-CASS TX-BOWIE TX-
325 PM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MILLER...
NORTHEASTERN CASS AND SOUTHEASTERN BOWIE COUNTIES UNTIL 415 PM CDT...

AT 324 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF MAUD...OR 16 MILES NORTHWEST OF ATLANTA...MOVING
EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TEXARKANA...WAKE VILLAGE...QUEEN CITY...REDWATER...MAUD...FOUKE...
GENOA...DOUGLASSVILLE...DOMINO...FERGUSON...PLEASANT HILL AND BRYANS
MILL.

LAT...LON 3311 9446 3328 9452 3349 9393 3323 9383
TIME...MOT...LOC 2024Z 252DEG 29KT 3322 9441

VIII.

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:38 PM CDTLake Wind AdvisorySHVBowie, Camp, Cass, Franklin, Gregg, Harrison and 7 more23 hr
Jun 17, 9:34 PM CDTFlash Flood WatchSHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Jun 18, 2:00 AM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby3 hr
Jun 18, 4:13 AM CDTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby9 days
Jun 18, 4:42 AM CDTRiver Flood WarningSHVSabine, San Augustine42 hr
Jun 18, 5:06 AM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Rusk, Shelby3 hr
Jun 18, 6:28 AM CDTFlash Flood WarningSHVAngelina, Nacogdoches, Panola, Rusk, Shelby6 hr
Jun 18, 11:06 AM CDTRiver Flood WarningSHVSmith, Wood22 days
Jun 18, 11:09 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston8 days
Jun 18, 11:14 AM CDTRiver Flood WarningSHVNacogdoches, Rusk68 hr
Jun 18, 11:15 AM CDTRiver Flood WarningSHVWood69 hr
Jun 18, 1:07 PM CDTSpecial Weather StatementSHVMorris, Titus38 min
Jun 18, 1:17 PM CDTRiver Flood WarningSHVBowie11 days
Jun 18, 1:29 PM CDTSpecial Weather StatementSHVCamp, Morris46 min
Jun 18, 1:32 PM CDTSpecial Weather StatementSHVMorris43 min
Jun 18, 1:48 PM CDTSpecial Weather StatementSHVBowie42 min
Jun 18, 2:02 PM CDTSpecial Weather StatementSHVSmith43 min
Jun 18, 2:12 PM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, Panola48 min
Jun 18, 2:37 PM CDTSpecial Weather StatementSHVCass38 min
Jun 18, 2:38 PM CDTSpecial Weather StatementSHVCamp52 min
Jun 18, 2:45 PM CDTSpecial Weather StatementSHVCass45 min
Jun 18, 2:50 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Morris, Titus, Upshur, Wood40 min
Jun 18, 3:36 PM CDTSpecial Weather StatementSHVMorris24 min
Jun 18, 3:56 PM CDTSpecial Weather StatementSHVShelby49 min
Jun 18, 3:58 PM CDTSpecial Weather StatementSHVWood47 min
Jun 18, 4:09 PM CDTSpecial Weather StatementSHVMorris51 min
Jun 18, 4:11 PM CDTSpecial Weather StatementSHVWood49 min
Jun 18, 4:34 PM CDTSpecial Weather StatementSHVBowie56 min
Jun 18, 5:19 PM CDTSpecial Weather StatementSHVBowie56 min
Jun 18, 5:35 PM CDTSevere Thunderstorm WarningSHVBowie40 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris46 min
Jun 18, 6:45 PM CDTSpecial Weather StatementSHVCass60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.